# SDR UPS203039

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nose Chord
- Condition: Corroded
- Location: Fs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE LOWER NOSE CHORD ON THE LEFT SIDE AT STATION 294.5, LBL 18 AND WL 148.  MAINTENANCE REMOVED THE OLD NOSE CHORD, LEFT HAND SIDE AND INSTALLED WITH NEW LOWER NOSE CHORD PER SRM 51-10-1, 51-20-4 AND 51-30-2.
